# SDR ASAA11510811

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,756 hours, 6,225 cycles
- Engine: Cfmint CFM567B27
- Engine time: 19,756 hours, 6,225 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 895170
- Condition: Overspeed
- Location: Nr 2
- Part time: 19,756 hours, 6,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY FL 260 PILOTS NOTICED NR 2 ENGINE SURGING IN N1 ACCOMPANIED BY YAW.  ENGINE LIMIT/SURGE/STALL CHECKLIST COMPLETED.  AS NR 2 THRUST LEVER WAS REDUCED ENGINE CONTINUED TO SURGE TO A LESSER EXTENT UNTIL 1/4 OF THE WAY TOWARDS IDLE WHEN ENGINE BEGAN TO RESPOND NORMALLY TO THROTTLE MOVEMENT.  CENTER FUEL PUMPS WERE SWITCHED OFF APPROX 2 5 MINUTES BEFORE SURGE BEGAN. N1 LIMITS EXCEEDED ON ENGINE NR 2.  DIVERSION TIME 0H:28M.  REPLACED NR 2 ENGINE REF WO# 145932.
